Sur les modules des singularités des courbes planes
Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 417-446.
@article{BSMF_1978__106__417_0,
     author = {Delorme, Charles},
     title = {Sur les modules des singularit\'es des courbes planes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {417--446},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1880},
     zbl = {0395.14010},
     mrnumber = {80c:14019},
     language = {fr},
     url = {archive.numdam.org/item/BSMF_1978__106__417_0/}
}
Delorme, Charles. Sur les modules des singularités des courbes planes. Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 417-446. doi : 10.24033/bsmf.1880. http://archive.numdam.org/item/BSMF_1978__106__417_0/

[1] Hardy (G.) and Wright (E.). - Introduction to the theory of numbers 3 rd edition. - Oxford, Clarendon Press, 1954. | MR 16,673c | Zbl 0058.03301

[2] Zariski (O.). - Characterization of plane algebroid curves whose module of differentials has maximum torsion. Proc. Nat. Ac. Sc. U.S.A., t. 56, 1966, p. 781-786. | MR 34 #2576 | Zbl 0144.20201

[3] Zariski (O.). - Studies in equisingularity, III., Amer. J. Math., t. 90, 1968, p. 961-1023. | MR 38 #5775 | Zbl 0189.21405

[4] Zariski (O.). - Cours à l'École Polytechnique, 1973.